Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Loading Online Doctors....
Showing results for :

I just gave birth 2 weeks ago and my side hurts

Premium Questions
 

I had unprotected sex 2 weeks ago && he didt

I had unprotected sex 2 weeks ago && he didt cum inside me or anything buh just to be on the safe side , I took plan b within 19hrs . I Didt Have No Side Effects I Been Feeling Normal . && my period ...
 

2 weeks ago going on 3 weeks . On XXXXXXX

2 weeks ago going on 3 weeks . On XXXXXXX 9 my period ended & the next day , i had unprotected sex he didt cum inside me or anything . && i took plan b that next moring within 19hrs . && i had no side ...
 

i just had my gal blatter takin out 2.5 weeks

i just had my gal blatter takin out 2.5 weeks ago and haveing very strong pain upper right side a few times daily with out eating faty foods is ther anything i need to do diffrent in my diet or do i ...
 

I fell 4 weeks ago on my stairs, smacking my

I fell 4 weeks ago on my stairs, smacking my lower back into the tread of the stair. I went ... and L4 on the left side. She gave me a steroid . My concern is that she offered really no information ...
 

Stopped birth control 2 months ago, cramps, brown discharge

was wondering what was wrong with me hadnt been on my birth control since almost 2months and ihave had cramping it seems forever and 2 days ago i went to the bathroom and had a brown stringy discharge ...
Public Forum Discussions
 

Gave birth one week ago. Taking Norco for pain. Is it affecting the milk production or baby s lack of interest in breast feeding?

I am concerned about my daughter and her less than 1 week old baby. Daughter is still taking Norco for pain and I want to know if this medication is in any way affecting her milk production or her baby ...
 

I hurt my ankle/ heel one week ago. Now it is paining

I hurt my ankle/ heel one week ago at soccer tryouts while I was attempting to do a spin move. I experienced a flare of pain and after that I immediately started limping. I believe its because I landed my ...
 

High SGOT, LDH and ESR, had baby birth 8 weeks ago. do results show problem with liver ?

(westergreen) 0-20 23 WBC 3.98-10.04 2.5 MONOCYTE 5-12 16.40 i had a cardiac panel test this morning cause i wanna know what s causing my hypertension . Just gave birth 8 wks ago to my second child ( pre ...
 

Gave birth some days ago. Now having constant pooping and cracking in ears. Permanent cure?

Hi, I gave birth 6 days ago and since then I have had a constant popping and crackling in my ears ... a while to administer the epidural and then it did not take correctly giving relief on one side only. I am ...
 

Is birth control causing heavy periods for 2 weeks?

im a 15 year old girl and i just started birth contorol this month for the first time, my boyfriend and i are sexuallly active. i got my period heavy for 4 days about two weeks ago and ever since its been ...
 

Heart beating harder,anemia 2 weeks ago,beat more harder after smoking

be serious. I just got out of the hospital from anemia 2 weeks ago because my monthly would not stop. They gave me hormones and blood transfusions in the hospital. I have to take my synthroid , iron, multi ...
 

Bloating. had clinical abortion 6 weeks ago. On birth control. Cause of bloating pressure?

I had 2 medical abortions about 10 weeks ago and neither one worked (for the same baby) so I had to do an in clinic abortion 6 weeks ago, I just took a pregnancy test and it was negative does that mean ...
 

Why am I feeling uneasy after being hit on my head 2 weeks ago?

I got hit in the head 3-4 times about two weeks ago. One of the hits was directly on the back ... a gnawing headache on the left side of my head and my neck aches. I have been sleeping more than ever since ...
 

When I smoke my chest hurts.

by my doctor , but just a while ago when i get mad with a customer, my left chest hurt again. I still ... and there are times when i get irritated for the past 2 months when the left side of my chest(feels like my heart ...
 

Face drawn down on right side, eye twitching, hurt head a week ago, headaches. Remedy?

I woke up yesterday with my face drawn down on the right side..cant smile it s like the muscles on that side of my face is not moving..my eye was twitching the day before...I did fall and hit my head ...
Mobile Questions and Answers
 
aking medroxyprogesterone. having preg. Symptomes(nausea,fatigue,sharp abdominal pains.constipation)Can i be pregnany if the drug gave me my period 2 wks ago?
No with a period two weeks ago , you cannot be pregnant.
 
i gave birth 3 and a half years ago and ever since I've had bad back pain(lasts about 1/2 hour)and pins and needles in my upper back (last 5-10 mins)
Gave birth through a spinal epidural? Some time in this case it happens ...one needs not to worry it heals with time and duration gets to decrease ...have you noticed it right frok tyou gave birth ? When did it start and is duration of issues same increang or decreasing? Do take multivitamins like centrum for females
 
My face skin is all dark red due to application of betnovate gm on face for 10 days, i have stopped using it can i get my normal skin tone back ? And by when
1. Should get back to normal....just a side reaction as I explained a moment ago in the other answer. 2. Most people get back to normal skin color 2-4 weeks after discontinuation. 3. If it doesn't clear you may wish to see a dermatologist
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor